Extrapolated Gauss-Seidel I and SOR Methods for Least-Squares Problems.
Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 485-498
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
least-squares solution, large-scale over-determined systems, successive overrelaxation, extrapolated Gauss Seidel 1, semi-iterative methods, comparison, asymptotic rate of convergence, average rate of convergence, spectral radius, numerical examples
@article{NUMA_1988__53_1-2_133287,
author = {D.J. Evans and C. Li},
title = {Extrapolated {Gauss-Seidel} {I} and {SOR} {Methods} for {Least-Squares} {Problems.}},
journal = {Numerische Mathematik},
pages = {485--498},
year = {1988},
volume = {53},
number = {1-2},
zbl = {0633.65030},
url = {http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133287/}
}
D.J. Evans; C. Li. Extrapolated Gauss-Seidel I and SOR Methods for Least-Squares Problems.. Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 485-498. http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133287/